# SDR USAA2011091000011

- Difficulty date: August 26, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 31,978 hours, 18,859 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472190203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11/SY6 CHECK - LEVEL 2 GALVANIC CORROSION ON SEAT RAIL BEAM BETWEEN FR 65 AND FR 65 + 5', -Y765.  REPLACED SEAT RAIL BEAM BETWEEN FR 65 AND FR 65 + 5', -Y765 IAW A319 SRM 51-72-11.
